American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 288 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Laurent Hauswirth, Joaquín Pérez and Pascal Romon. Embedded minimal ends of finite type. Trans. Amer. Math. Soc. 353 (2001) 1335-1370. MR 1806738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Yuxin Ge. Immersed surfaces of prescribed Gauss curvature into Minkowski space. Proc. Amer. Math. Soc. 129 (2001) 2093-2101. MR 1825922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Michael Hutchings, Frank Morgan, Manuel Ritoré and Antonio Ros. Proof of the double bubble conjecture. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 45-49. MR 1777854.
Abstract, references, and article information
View Article: PDF

[124] Yi-Bing Shen and Qun He. On stable currents and positively curved hypersurfaces. Proc. Amer. Math. Soc. 129 (2001) 237-246. MR 1784025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Maria Fernanda Elbert. On complete graphs with negative r-mean curvature. Proc. Amer. Math. Soc. 128 (2000) 1443-1450. MR 1712913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Plácido Andrade. A wild minimal plane in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 128 (2000) 1451-1457. MR 1664289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Senchun Lin. Curvature restrictions on convex, timelike surfaces in Minkowski 3-space. Proc. Amer. Math. Soc. 128 (2000) 1459-1466. MR 1709760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Chen Qing and Cheng Yi. Chern-Osserman inequality for minimal surfaces in $\mathbf{H}^n$. Proc. Amer. Math. Soc. 128 (2000) 2445-2450. MR 1664325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] R. Aiyama, K. Akutagawa, R. Miyaoka and M. Umehara. A global correspondence between CMC-surfaces in $S^3$ and pairs of non-conformal harmonic maps into $S^2$. Proc. Amer. Math. Soc. 128 (2000) 939-941. MR 1707134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Ricardo Sa Earp and Eric Toubiana. Symmetry of properly embedded special Weingarten surfaces in $\mathbf{H}^3$. Trans. Amer. Math. Soc. 351 (1999) 4693-4711. MR 1675186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Bang-Yen Chen, Franki Dillen, Leopold Verstraelen and Luc Vrancken. Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces. Proc. Amer. Math. Soc. 128 (2000) 589-598. MR 1664333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] A. N. Dranishnikov. An infinite family of manifolds with bounded total curvature. Proc. Amer. Math. Soc. 128 (2000) 255-260. MR 1618658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Gabor Toth. Universal constraints on the range of eigenmaps and spherical minimal immersions. Trans. Amer. Math. Soc. 351 (1999) 1423-1443. MR 1487632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Luis J. Alías, Rafael López and Bennett Palmer. Stable constant mean curvature surfaces with circular boundary. Proc. Amer. Math. Soc. 127 (1999) 1195-1200. MR 1618705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Manfredo P. do Carmo and Detang Zhou. Eigenvalue estimate on complete noncompact Riemannian manifolds and applications. Trans. Amer. Math. Soc. 351 (1999) 1391-1401. MR 1451597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Tracy L. Payne. Closures of totally geodesic immersions into locally symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 127 (1999) 829-833. MR 1468202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Qing-Ming Cheng and Susumu Ishikawa. A characterization of the Clifford torus. Proc. Amer. Math. Soc. 127 (1999) 819-828. MR 1636934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Joaquín Pérez and Antonio Ros. The space of complete minimal surfaces with finite total curvature as lagrangian submanifold. Trans. Amer. Math. Soc. 351 (1999) 3935-3952. MR 1487630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Makoto Sakaki. Hamiltonian stationary normal bundles of surfaces in $\mathbf R^3$. Proc. Amer. Math. Soc. 127 (1999) 1509-1515. MR 1473678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Sung-Eun Koh. A characterization of round spheres. Proc. Amer. Math. Soc. 126 (1998) 3657-3660. MR 1469418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Ralph Howard. The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces. Proc. Amer. Math. Soc. 126 (1998) 2779-2787. MR 1451806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Jaime Ripoll. Hypersurfaces with positive principal curvatures in symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2505-2506. MR 1476389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] F. J. López. Hyperbolic complete minimal surfaces with arbitrary topology. Trans. Amer. Math. Soc. 350 (1998) 1977-1990. MR 1422904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 4-11. MR 1606327.
Abstract, references, and article information   
View Article: PDF

[147] Zu-Huan Yu. The value distribution of the hyperbolic Gauss map. Proc. Amer. Math. Soc. 125 (1997) 2997-3001. MR 1401758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Hu Ze-Jun and Zhao Guo-Song. Isometric immersions from the hyperbolic space $H^2(-1)$ into $H^3(-1)$. Proc. Amer. Math. Soc. 125 (1997) 2693-2697. MR 1397002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Changyu Xia. Rigidity of compact manifolds with boundary and nonnegative Ricci curvature. Proc. Amer. Math. Soc. 125 (1997) 1801-1806. MR 1415343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Joaquín Pérez. On singly-periodic minimal surfaces with planar ends. Trans. Amer. Math. Soc. 349 (1997) 2371-2389. MR 1407709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 288 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia